Jump to content

Photo
Accutane

Accutane Flushing...

flushing redness rosacea blushing

20 replies to this topic

#21 OilyAcneQueen

OilyAcneQueen

    Junior Member

  • Members
  • Posts & Likes
    Posts: 67
    Likes: 9
About Me
  • Gender:Female
  • Location:US
  • Joined: 12-January 14

Posted 17 March 2014 - 12:35 PM

I took ACCUTANE for 14 days(40mg/day) and my flushing started on day 11. I am prone to flushing and redness preaccutane so I think it was a precursor. Anyway I went to my Derm on day 14 and she took one look at me and told me I had to stop. I didn't want to but she said this flushing isn't a normal side effect. That was 2 days ago and I am still extremely red and I can still feel the flush coming on. I'm not as hot and swollen then I was. I feel like it is getting better. The Derm gave me prednisone and desinate?? Steroid gel for my face. I just hope that there is no permanent effects in just 14 days. Weirdly enough, I feel like this might have something to do with my blood pressure. I feel like it is spiking and causing the flushing. I took my BP all day at work and it was definatly up 145/85. Another weird thing..the more I think about the flushing the more it happened. It seems mental sometimes.
Anyhow...There is definitely a difference between redness due to dryness and hot red throbbing flushing while on ACCUTANE. Be careful people. Best of luck.


Damn. Now you all got me a little worried. Although I am happy to still report that I haven't flushed at all since stopping accutane more than a month ago now. Hopefully I got lucky with this flushing Russian roulette and it'll stay this way despite having taken a cumulative accutane dose of about 180mg per kg.




1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users